MAUDE Adverse Event Report: Ethicon Inc. STRATAFIX; Suture, absorbable, synthetic, polyglycolic acid

Ethicon Inc. STRATAFIX; Suture, absorbable, synthetic, polyglycolic acid
Catalog Number SXMP1B427
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction

Brand Name
STRATAFIX
Common Device Name
Suture, absorbable, synthetic, polyglycolic acid
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Ethicon Inc.-San Lorenzo PR
road 183, km 8.3
san lorenzo PR 00754
PR   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50141767
Report Number2210968-2026-07800
Device Sequence Number10666005
Product Code GAM
UDI-Device Identifier10705031236516
UDI-Public(01)10705031236516(17)250731(10)TJBCJR
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K182873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue NumberSXMP1B427
Device Lot NumberTJBCJR
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown